# SDR SWAA2025042927727

- Difficulty date: April 23, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 43,601 hours, 25,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED ALL FUSES IN LEFT OVERWING EMERGENCY BATTERY PACK AND OPS CHECK GOOD IAW SWA B737-700 AMM 33-51-06.   PO 1017932.1;[02] REMOVED AND REPLACED ALL FUSES IN LEFT OVERWING EMERGENCY BATTERY PACK AND OPS CHECK GOOD IAW SWA B737-700 AMM 33-51-06.
